Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache, dizzyness, suffering from cold, mucous hacking. Advice?

I have a headache on my left side in my temple area. Iv had it for five days in row. Iv been taking aspirin and it hasn t helped. It s not very painful it s just annoying. I also feel I bit dizzy in parts of the day. I jus got over a cold a few days ago but I m still hacking mucus every now and then. Please tell me what s wrong with me.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

It iw possible that the headache could be due to sinusitis. X ray of paranasal sinuses will help in confirming the diagnosis. Also get a complete blood count done to rule out any infection. Presence of infection will need anti biotics.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.

Neuro-Psychiatrist and Sexologist
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor